# SDR UHLA2012081800277

- Difficulty date: August 18, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 22,364 hours, 13,923 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - CF III RIGHT I/B SEAT TRACK BEAM.  REMOVED AND REPLACED RIGHT I/B CF III SEAT TRACK PER EMB 170 SRM 51-40-02, 51-43-01, AND 51-43-02.
